# SDR 9503313232

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 2380210505
- Condition: Wear Marks
- Location: Fwd Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 1 ENGINE FORWARD ENGINE MOUNT THRUST LINKS AND THE NR 2 ENGINE FORWARD INBOARD THRUST LINK WERE FOUND WITH WEAR MARKS IN THE CRITICAL AREAS AS DEFINED BY ROHR CMM 71-21-06, FIG 803.  THE DAMAGED AREAS RANGED IN DEPTH FROM 0.001 INCH TO 0.002 INCH.  REPAIRS ACCOMPLISHED PER NWA EA 32-96336 AND EA 32-96337.
